Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lorentz structures on the plane


Author: J. Wolfgang Smith
Journal: Trans. Amer. Math. Soc. 95 (1960), 226-237
MSC: Primary 53.00
MathSciNet review: 0117678
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0117678-1
Article copyright: © Copyright 1960 American Mathematical Society